Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Free piecewise linear involutions on spheres


Author: C. T. C. Wall
Journal: Bull. Amer. Math. Soc. 74 (1968), 554-558
DOI: https://doi.org/10.1090/S0002-9904-1968-12006-3
MathSciNet review: 0222905
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder and G. R. Livesay, Fixed point free involutions on homotopy spheres, Bull Amer. Math. Soc. 73 (1967), 242-245. MR 206965
  • 2. M. W. Hirsch and J. Milnor, Some curious involutions of spheres, Bull. Amer. Math. Soc. 70 (1964), 372-377. MR 176479
  • 3. G. R. Livesay, Fixed point free involutions on the 3-sphere, Ann. of Math. 72 (1960), 603-611. MR 116343
  • 4. S. López de Medrano, Involutions of homotopy spheres and homology 3-spheres, Bull. Amer. Math. Soc. 73 (1967), 727-731. MR 215312
  • 5. J. W. Milnor, Microbundles and differentiable structures, Notes, Princeton University, 1961.
  • 6. S. P. Novikov, Diffeomorphisms of simply connected manifolds, Dokl. Akad. Nauk SSSR 143 (1962), 1046-1049 = Soviet Math. Dokl. 3 (1962), 540-543. MR 158405
  • 7. M. Spivak, Spaces satisfying Poincaré duality, Topology 6 (1967), 77-102. MR 214071
  • 8. D. Sullivan, Triangulating and smoothing homotopy equivalences and homeomorphisms, Notes, Princeton University, 1967; also, On the Hauptvermutung for manifolds, Bull. Amer. Math. Soc. 73 (1967), 598-600. MR 212811
  • 9. C. T. C. Wall, Surgery of non-simply-connected manifolds, Ann. of Math. (2) 84 (1966), 217-276. MR 212827
  • 10. C. T. C. Wall, Poincaré complexes. I, Ann. of Math. (2) 86 (1967), 213-245. MR 217791
  • 11. C. T. C. Wall, Surgery of compact manifolds(to appear). MR 431216
  • 12. S. López de Medrano, Some results on involutions of homotopy spheres, Proceedings of the Tulane conference on transformation groups, 1967 (to appear). MR 253349


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12006-3

American Mathematical Society